RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 4, Pages 802–805 (Mi dan44213)  

CYBERNETICS AND THE REGULATION THEORY

The uniqueness of the solutions of one optimization problem

V. M. Glushkov, V. V. Ivanov, Yu. P. Yatsenko

Institute of Cybernetics Ukrainian Academy of Sciences, Kiev

Full text: PDF file (376 kB)

Bibliographic databases:
UDC: 51:65.012.122
Received: 14.07.1980

Citation: V. M. Glushkov, V. V. Ivanov, Yu. P. Yatsenko, “The uniqueness of the solutions of one optimization problem”, Dokl. Akad. Nauk SSSR, 256:4 (1981), 802–805

Citation in format AMSBIB
\Bibitem{GluIvaYat81}
\by V.~M.~Glushkov, V.~V.~Ivanov, Yu.~P.~Yatsenko
\paper The uniqueness of the solutions of one optimization problem
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 4
\pages 802--805
\mathnet{http://mi.mathnet.ru/dan44213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0608350}
\zmath{https://zbmath.org/?q=an:0481.49003}


Linking options:
  • http://mi.mathnet.ru/eng/dan44213
  • http://mi.mathnet.ru/eng/dan/v256/i4/p802

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020